Bounds on resolvents of dilated Schrödinger operators with non trapping potentials
Journées équations aux dérivées partielles no. 1  (1985), article no. 11, 7 p.
@article{JEDP_1985___1_A11_0,
     author = {Duclos, Pierre and Klein, Markus},
     title = {Bounds on resolvents of dilated Schr\"odinger operators with non trapping potentials},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     number = {1},
     year = {1985},
     zbl = {0607.35025},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1985___1_A11_0}
}
Duclos, Pierre; Klein, Markus. Bounds on resolvents of dilated Schrödinger operators with non trapping potentials. Journées équations aux dérivées partielles, no. 1 (1985), article  no. 11, 7 p. http://www.numdam.org/item/JEDP_1985___1_A11_0/

[AC] J. Aguilar, J.M. Combes : A Class of Analytic Perturbation for One-body Schrödinger Hamiltonians. Comm. Math. Phys. 22 269-279 (1971). | MR 49 #10287 | Zbl 0219.47011

[CDKS] J.M. Combes, P. Duclos, M. Klein and R. Seiler : On the shape resonance in the classical limit. To appear.

[CDS1] J.M. Combes, P. Duclos, R. Seiler : Convergent Expansions for Tunneling. Comm. Math. Phys. 92, 229-245 (1983). | MR 85m:81039 | Zbl 0579.47050

[CDS2] J.M. Combes, P. Duclos, R. Seiler : On the shape Resonance in " Resonances-Models and Phenomena ", Springer Lecture notes in Physics, 211, 64 (1984) | MR 86e:81122

J.M. Combes, P. Duclos, R. Seiler : Resonances and scattering in the classical limit. Proceedings of " Méthode semi-classique en Mécanique Quantique ". Publication de l'université de Nantes (1985).

[CDS3] J.M. Combes, P. Duclos, R. Seiler : One dimensional shape resonances. CPT-85/P. ?. To appear.

[DK] P. Duclos, M. Klein : On the absence of resonances for some Schrödinger in the classical limit. Preprint CPT-85/P. ?. To appear.

[GY] S. Graffi, K. Yajima : Exterior scaling and the AC-stark effect in a Coulomb Field. Comm. Math. Phys. 89, 277-301 (1983) | MR 85g:35096 | Zbl 0522.35085

[K] T. Kato : Perturbation theory for linear operators. Berlin-Heidelberg-New York : Springer 66. | Zbl 0148.12601

[M] E. Mourre : Absence of Singular Continuous Spectrum for certain Self-Adjoint Operators. Comm. Math. Phys. 78, 391-408 (1981). | MR 82c:47030 | Zbl 0489.47010

[S] B. Simon : The definition of Molecular Resonances Curves by the Method of Exterior Complex Scaling. Phys. Letters 71A, 211-214 (1979).